# SDR REXA2020121700837

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 32,013 hours, 29,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102558
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,509 hours, 17,446 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED "EXIT" SIGN LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK FOR CEILING MOUNTED EXIT LIGHT SIGN, IAW CRJ-200 AMM 33-51-04.  OPERATIONS CHECK GOOD.  P/N OFF 2013-1A P/N ON 2013-1ASMI S/N ON 10046 S/N OFF 102558.
